# SDR ASA0440193

- Difficulty date: October 22, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 23,561 hours, 12,946 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OUTSIDE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK.
